Integer Points on the Hyperbola

Journal Title: Scholars Journal of Engineering and Technology - Year 2014, Vol 2, Issue 2

Abstract

The binary quadratic equation representing hyperbola is considered. Different patterns of solutions are obtained. A few interesting relations satisfied by x and y are exhibited. Keywords: binary quadratic, hyperbola, integer solutions

Authors and Affiliations

K. Meena, S. Vidhyalakshmi, C. Nithya, M. A. Gopalan

Keywords

Related Articles

A Case Study: A Process FMEA Tool to Enhance Quality and Efficiency of Bearing Manufacturing Industry

This Paper is an attempted to represent the potential tool for evaluates the problem of manufacturing process by implementing the process FMEA. This study has a goal to concentrate and eliminate the potential problem for...

Coagulation performance of magnesium chloride in education institutional waste water

Educational institutions are growing rapidly in our country owing to the increase in demand for higher education. In Tamilnadu itself nearly 2500 higher educational institutions are available which are serving 30 distric...

Optimal Cross-Layer Routing in 802.16 Mesh Networks With Different Classes of Service

Permanent interest in wireless mesh networks can be explained by their fast and easy deployment, self-configuring, self-healing, and large covered area. Substantially the advantages are related to possibility of every me...

Hybrid Modeling of the Urban Traffic Flow

Nowadays, the development of tools for modeling and simulating road traffic flow becomes more and more a necessity. This is reflected by the development of many road traffic flow models that can reproduce some traffic ph...

Real Time Microcontroller Based Remote Water Monitoring System in Agriculture

In the present world, the application of remote monitoring can be found everywhere. Actually it reduces the human labor and enhances the field where it is applied. In recent days, the agriculture system is so advanced an...

Download PDF file
  • EP ID EP384375
  • DOI -
  • Views 122
  • Downloads 0

How To Cite

K. Meena, S. Vidhyalakshmi, C. Nithya, M. A. Gopalan (2014). Integer Points on the Hyperbola. Scholars Journal of Engineering and Technology, 2(2), 226-230. https://europub.co.uk/articles/-A-384375